# SDR HNAA2016011800011

- Difficulty date: January 18, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 57,776 hours, 65,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY OVERHEAD LIGHT IS INOPERATIVE.  R & R BULBS IN OVERHEAD EMERGENCY LIGHT . OPS CHECKED GOOD.
